# SDR IPXA09M57136

- Difficulty date: August 3, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Part serial: 42856
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SEQUENCE 258-S4-01, AT UPPER AFT RUDDER STA ZAR514, NOT CORRELATED TO MD-11 SRM, WRONG THICKNESS IN DOUBLER.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW EO MD11-5540-34663-A AND SAA EA 011-5540-01-A1976.
